Počet záznamů: 1  

A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries

  1. SYS0348177
    LBL
      
    01709^^^^^2200241^^^450
    005
      
    20180710113513.0
    014
      
    $a 000281855600008 $2 WOS
    014
      
    $a 77956014523 $2 SCOPUS
    017
      
    $a 10.1007/s00205-010-0297-7 $2 DOI
    100
      
    $a 20101012d m y slo 03 ba
    101
    0-
    $a eng $d eng
    102
      
    $a DE
    200
    1-
    $a A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries
    215
      
    $a 18 s.
    463
    -1
    $1 001 cav_un_epca*0256187 $1 011 $a 0003-9527 $1 200 1 $a Archive for Rational Mechanics and Analysis $v Roč. 198, č. 1 (2010), 331-348
    610
    0-
    $a Navier-Stokes equations
    610
    0-
    $a inhomogeneous boundary data
    700
    -1
    $3 cav_un_auth*0098238 $a Neustupa $b Jiří $p MU-W $w Evoluční diferenciální rovnice $4 070 $o Evoluční diferenciální rovnice $T Matematický ústav AV ČR, v. v. i.
    856
      
    $u http://link.springer.com/article/10.1007%2Fs00205-010-0297-7